# SDR UPS01234888

- Difficulty date: January 25, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK IN FUSELAGE SKIN AT BS 243.7 LT.  REPAIR CARRIED OUT IAW SRM 51-30-03.
